Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 35, NWS St. Louis, MO

May 7, 2009Franklin County, Gasconade County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 7, 2009, 11:38 PM CDT for Franklin County, Gasconade County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2009, 11:38 PM CDT (04:38 UTC)
Expired
May 8, 2009, 12:35 AM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Franklin County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 10:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 080438
SVRLSX
MOC071-073-080545-
/O.NEW.KLSX.SV.W.0035.090508T0438Z-090508T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 PM CDT THU MAY 7 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...  
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1245 AM CDT

* AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
  CHAMOIS...OR 10 MILES NORTHEAST OF LINN...AND MOVING SOUTHEAST AT
  50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OWENSVILLE...WASHINGTON...UNION...SULLIVAN...ST. CLAIR...MOUNT
  STERLING...BLAND...DRAKE...ROSEBUD...GERALD...BEAUFORT...PARKWAY...
  GASCONADE...BAY...SWISS...CANAAN...LYON...LESLIE...JAPAN AND NOSER
  MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3854 9094 3821 9096 3822 9164 3857 9166
      3869 9165
TIME...MOT...LOC 0438Z 299DEG 42KT 3857 9170

$$

CVKING
1 follow-up statement
000 
WWUS53 KLSX 080535
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1235 AM CDT FRI MAY 8 2009

MOC071-073-080545-
/O.CAN.KLSX.SV.W.0035.000000T0000Z-090508T0545Z/
FRANKLIN MO-GASCONADE MO-
1235 AM CDT FRI MAY 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE AND WESTERN FRANKLIN
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3854 9094 3821 9096 3822 9164 3857 9166
      3869 9165
TIME...MOT...LOC 0535Z 299DEG 42KT 3824 9095

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:06 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 7, 7:06 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT THU MAY 7 2009

.DISCUSSION...
/258 PM CDT THU MAY 7 2009/
FORECAST AREA HAS CLEARED OFF EARLY THIS AFTERNOON WITH ATMOSPHERE
SLOWLY RECOVERING. SURFACE DEWPTS ARE RISING OVER SOUTHERN KS AND
SWRN MO...BUT REMAIN LOWER OVER OUR FORECAST AREA. FURTHER WEST
INSTABILITY RETURNING RAPIDLY AS WELL ON 30KT LLJ.  SO CONVERGENCE
ALONG BOUNDARY THAT EXTENDS FROM SOUTHEASTERN NE EASTWARD INTO
SOUTHWESTERN IA WILL BE FOCUS FOR STORM INITIATION. THUS SPC HAS PUT
AREAS JUST WEST OF US IN A TORNADO WATCH THROUGH 8 PM THIS EVENING.
UPPED POPS FROM 00Z TO 06Z TONIGHT TO LIKELY AS CONVECTION THAT DOES
INITIATE MOVES EAST INTO CENTRAL AND NORTHEASTERN MO...WEST CENTRAL
IL.

OTHERWISE...FOCUS SHIFTS FURTHER TO THE SOUTH AFTER 06Z TONIGHT AS
MCS DEVELOPMENT OVER SOUTHEASTERN KS/SOUTHWESTERN MO...SLIDES TO THE
EAST ACROSS SOUTHERN PORTIONS OF FORECAST AREA FROM 12Z TO 18Z...
BEFORE EXITING DURING THE EARLY AFTERNOON HOURS TOMORROW. SOME
CONCERN ABOUT WHERE MCS DOES INITIATE...DEPENDING ON WHERE SURFACE
BOUNDARY ENDS UP. USED A BLEND OF NAM AND GFS TO HANDLE THIS. SPC
HAS PLACED ALL OF CWA IN A SLIGHT RISK THROUGH 12Z TOMORROW...THEN
SOUTHERN PORTIONS OF CWA FROM 12Z TOMORROW TO 12Z SATURDAY. MAIN
THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. ANOTHER ISSUE WILL BE QPF...FEEL THAT HPC QPF IS A LITTLE
TOO FAR SOUTH WITH MCS...SO USED GFS QPF...THOUGH BACKED DOWN ON
AMOUNTS. EXPECT 1 TO 2 INCHES OF RAIN MAINLY ALONG AND SOUTH OF A
CUBA MISSOURI TO SALEM ILLINOIS LINE...DURING THE DAY TOMORROW.

AS HAS BEEN THE CASE WITH SYSTEMS OVER OUR AREA LATELY...BOUNDARY TO
GET HUNG UP FOR AWHILE JUST SOUTH OF MO. SO COULD STILL SEE SOME
RAIN...ESPECIALLY SOUTHERN PORTIONS OF FORECAST AREA FRIDAY NIGHT
AND SATURDAY...THEN A BRIEF BREAK SATURDAY NIGHT. MODELS CONTINUE TO
INDICATE ANOTHER WAVE ALONG THE BOUNDARY APPROACHING THE REGION ON
MOTHERS DAY...SO KEPT SILENT SLIGHT CHANCE POPS DURING THE
DAY...BEFORE DRYING EVERYONE OUT FOR THE BEGINNING OF THE WORK WEEK.

FOR THE REMAINDER OF THE EXTENDED PERIOD...RIDGE BEGINS TO MOVE OFF
TO THE EAST ON TUESDAY...ALLOWING SOUTHERLY FLOW TO RETURN ONCE
AGAIN. RAIN CHANCES RETURN TUESDAY NIGHT AS A WARM FRONT LIFTS
THROUGH REGION AHEAD OF NEXT WEATHER SYSTEM WHICH WILL SLIDE THROUGH
WEDNESDAY NIGHT AND THURSDAY.

AS FOR TEMPERATURES THROUGH THE FORECAST PERIOD...MINOR ADJUSTMENTS
TO GOING FORECAST WITH SLIGHTLY COOLER TEMPS EXPECTED ON SUNDAY AS
SURFACE RIDGE BUILDS IN...THEN WARM BACK UP INTO THE UPPER 70S TO
LOWER 80S BY WEDNESDAY...JUST AHEAD OF NEXT FRONTAL BOUNDARY.

BYRD

&&

.AVIATION...
/645 PM CDT THU MAY 7 2009/
FOR THE 00Z TAFS...
PRIMARY CONCERN FOR AVIATORS TONIGHT IS THUNDERSTORM ACTIVITY.
THINK WELL SEE INCREASING COVERAGE NORTH OF THE I-70 CORRIDOR AS
THE LOW LEVEL JET RAMPS UP. THINK THERE COULD BE SOME LEFT OVER
SHOWER ACTIVITY THAT DRIFTS SOUTH OF I-70 LATE THIS EVENING AND
OVERNIGHT...BUT MAIN AREA OF THUNDERSTORMS LOOKS LIKE IT COULD
RE-FOCUS ACROSS SOUTHWEST MO/NORTHEAST OK LATER TONIGHT. VFR
FLIGHT CONDITIONS SHOULD PREVAIL OUTSIDE OF THUNDERSTORMS.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 7, 3:44 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT THU MAY 7 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
344 PM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS
OVER SOUTHWESTERN IOWA WILL CONTINUE TO DEVELOP AND MOVE EAST
SOUTHEAST THIS EVENING...MAINLY AFFECTING CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. A FEW STORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...LARGE HAIL AND ISOLATED TORNADOES.

OTHERWISE...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEASTERN KANSAS AND SLIDE EAST ACROSS SOUTHERN MISSOURI LATE
TONIGHT...WITH A SLIGHT RISK OF SEVERE WEATHER. A FEW OF THESE STORMS
MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES.

MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS
RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI
RIVER.  PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AS A LARGE
COMPLEX OF STORMS MOVES EASTWARD THROUGH SOUTHERN MISSOURI AND
SOUTHERN ILLINOIS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE...MAINLY ALONG AND SOUTH OF A CUBA MISSOURI TO SALEM
ILLINOIS LINE DURING THE DAY ON FRIDAY. THERE IS ALSO A SLIGHT
RISK OF SEVERE WEATHER. A FEW OF THESE STORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60
MPH AND LARGE HAIL.

THE CHANCE OF STORMS WILL LINGER INTO FRIDAY NIGHT AND SATURDAY
ALONG AND SOUTH OF INTERSTATE 70.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY
ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, May 7, 11:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT THU MAY 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             WOOD RIVER              38.86N  90.08W
05/07/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901818

TES
Local storm report, May 7, 11:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT THU MAY 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 S COLUMBIA            38.93N  92.33W
05/07/2009  M0.25 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901819

TES
Local storm report, May 7, 11:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CDT THU MAY 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             COLUMBIA                38.95N  92.33W
05/07/2009  M0.75 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901820

TES
Local storm report, May 7, 11:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1119 PM CDT THU MAY 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             CHESTERFIELD            38.65N  90.58W
05/07/2009  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901821

TES
Local storm report, May 7, 11:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 PM CDT THU MAY 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND GST     3 S FULTON              38.81N  91.95W
05/07/2009  M72 MPH          CALLAWAY           MO   TRAINED SPOTTER

            MEASURED ONE HALF INCH OF RAIN IN 15 MINUTES

&&

EVENT NUMBER LSX0901822

JP
Local storm report, May 7, 11:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT THU MAY 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     ALTON                   38.90N  90.15W
05/07/2009                   MADISON            IL   BROADCAST MEDIA

            THIRD STORY OF A MULTI USE BUILDING ON BROADWAY STREET
            IN ALTON HAS COLLAPSED

&&

EVENT NUMBER LSX0901823

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:04 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
May 7, 10:26 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
May 7, 10:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage53 min
May 7, 11:20 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage55 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningLSXCole, Osage54 min
May 8, 12:07 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau38 min
May 8, 12:15 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade, Washington30 min
May 8, 12:32 AM CDTTornado WarningLSXCrawford, Washington28 min
May 8, 12:58 AM CDTTornado WarningLSXCrawford, Iron, Saint Francois, Washington37 min
May 8, 1:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Sainte Genevieve, Saint Francois46 min
May 8, 7:51 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage39 min
May 8, 8:06 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin39 min
May 8, 8:38 AM CDTSevere Thunderstorm WarningLSXFranklin, Washington37 min
May 8, 9:01 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington44 min
May 8, 9:12 AM CDTFlash Flood WarningLSXOsage5 hr
May 8, 9:37 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Francois, Washington38 min
May 8, 9:53 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds52 min
May 8, 10:01 AM CDTFlash Flood WarningLSXCrawford, Gasconade6 hr
May 8, 10:02 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois43 min
May 8, 10:32 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois, Washington43 min
May 8, 10:47 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds58 min
May 8, 11:01 AM CDTFlash Flood WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
May 8, 11:12 AM CDTSevere Thunderstorm WarningLSXWashington33 min
May 8, 11:31 AM CDTTornado WarningLSXIron, Madison, Saint Francois, Washington29 min
May 8, 11:45 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois45 min
May 8, 12:05 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois40 min
May 8, 12:18 PM CDTRiver Flood WarningLSXOsage20 hr
May 8, 12:18 PM CDTRiver Flood WarningLSXCole28 hr
May 8, 12:27 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve50 min
May 8, 12:31 PM CDTTornado WarningLSXMadison15 min
May 8, 3:51 PM CDTAreal Flood WarningLSXCrawford, Gasconade12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.